# SDR SCNA00044

- Difficulty date: May 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 44,751 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND RED LENS ON THE RIGHT FORWARD EMERGENCY EXIT STRIP WAS FOUND BROKEN WHEN TESTED.  THE BULB DOES NOT ILLUMINATE.  REMOVED AND REPLACED ASSOCIATED LAMP HOLDER, ALL EMERGENCY LIGHTS CHECK GOOD.
